Solpadeine Plus Soluble Tablets are the natural relief for headaches, migraines, dental/period pains, sciatica, lumbago and sprains. It contains painkillers, paracetamol and codeine which all combine to relief the affected pain. Paracetamol also helps to reduce body temperature, making Solpadeine Plus everyone’s essential tablet with a dual purpose.
How to take Solpadeine Plus Soluble Tablets:
Adults, including the elderly and children 12 years and over: Take two tablets in water up to 3 or 4 times a day, if necessary, not more frequently than every four hours, to a maximum of 8 tablets in 24 hours.
Caution before taking Solpadeine Plus Soluble Tablets:
Solpadeine Plus Tablets should not be taken if:
You are sensitive to paracetamol, codeine, caffeine or to any of the other ingredients.
Please see your doctor before you take Solpadeine Plus Tablets if:
If you are pregnant or breast feeding:
Please see your doctor before you take this medicine if you are pregnant. You can take Solpadeine Plus Tablets whilst breast feeding. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicines in pregnancy.
Each Solpadeine Plus Tablet contains:
Each tablet contains the active ingredients Paracetamol 500 mg, Codeine Phosphate Hemihydrate 8 mg and Caffeine 30 mg. The tablets also contain: maize starch, soluble starch, potassium sorbate (E202), polyvidone, purified talc, magnesium stearate, microcrystalline cellulose, stearic acid.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
My dentist recommended I get this so I could use it after a root canal filling. Great!
Very effective on migraine pain.
When I get migraines, these really help to dampen down the pain enough to let me sleep the rest of it off. I can say they reduce the migraine pain by about 80. Anyone who suffers with actual migraines will know that amount of pain relief is a huge win. Really effective for headaches, though you need make sure not to take these longer than 3 days as they can be addictive and even cause rebound headaches. I only reach for these when the pain really won't relent.
I have foundt his to be good for severe headaches and migraine relief being soluable easier to take and kinder on my stomache and quicker reacting
excellent service thanks
If you want a quick fix for any kind of moderate pain, these bad boys are the one. They make you all warm and fuzzy inside whilst hitting the pain like it's never been hit before.